# SDR CA130701008

- Difficulty date: June 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN STARTING TAKEOFF ROLL, THE PILOT NOTICED THAT ENGINE TEMPERATURE WAS DROPPING AS TORQUE WAS INCREASING.  THE T/O WAS ABORTED AND THE ACFT RETURNED TO THE GATE.  TROUBLESHOOTING IS ON ON-GOING AND FOCUSING ON A POSSIBLE ELECTRICAL INTERFERENCE, GROUNDING ISSUE.
